# SDR AALA201604049012

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 11,766 hours, 4,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RED PRESS INDICATOR BY DOOR R3 LIGHT CIDS PANEL INDICATES DOOR PRESS CHECK.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A & FAULT MSG CLEARED.
